# SDR ZYWA100163

- Difficulty date: April 8, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N365SJ
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- Engine: Tmeca ARRIEL1
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: SPC30B
- Part serial: 503
- Condition: Inoperative
- Location: Electrical
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVERTER INOPERATIVE.  REMOVED AND REPLACED INVERTER.
